# SDR SCNA20241202379

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8
- Aircraft serial: 30620
- Aircraft time: 66,493 hours, 34,985 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR IS LOOSE IN HOLDER.  ADJUSTED CLAMP ON GIRT BAR ON L1 DOOR SLIDE RED AMM 25-66-02 OK FOR SERVICE.
